RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Bulletin de l'Académie Impériale des Sciences, 1896, Volume 4, Issue 4, Pages 383–388 (Mi izv4317)  

Valerianellae Turkestanicae

W. Lipsky


Full text: PDF file (677 kB)
Language:

Citation: W. Lipsky, “Valerianellae Turkestanicae”, Bulletin de l'Académie Impériale des Sciences, 4:4 (1896), 383–388

Citation in format AMSBIB
\Bibitem{Lip96}
\by W.~Lipsky
\paper Valerianellae Turkestanicae
\jour Bulletin de l'Acad{\'e}mie Imp{\'e}riale des Sciences
\yr 1896
\vol 4
\issue 4
\pages 383--388
\mathnet{http://mi.mathnet.ru/izv4317}


Linking options:
  • http://mi.mathnet.ru/eng/izv4317
  • http://mi.mathnet.ru/eng/izv/v4/i4/p383

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Извѣстія Императорской Академіи Наукъ
    Number of views:
    This page:76
    Full text:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020